# SDR UIEA2018103102457

- Difficulty date: September 29, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,124 hours, 16,734 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Condition: Inoperative
- Location: Pump Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUEL PUMP SWITCH PRESS LIGHT INOPERATIVE.  REPLACED THE LAMP.  OPS CHECKED NORMAL IAW AMM 33-13-00.
